DBLP BibTeX Record 'journals/jscic/LiWM08'

@article{DBLP:journals/jscic/LiWM08,
  author    = {Hongxia Li and
               Zhigang Wang and
               De-kang Mao},
  title     = {Numerically Neither Dissipative Nor Compressive Scheme for
               Linear Advection Equation and Its Application to the Euler
               System},
  journal   = {J. Sci. Comput.},
  volume    = {36},
  number    = {3},
  year      = {2008},
  pages     = {285-331},
  ee        = {http://dx.doi.org/10.1007/s10915-008-9192-x},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}